Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Bleach cream used, scars on face, skin irritation, itching. Using vaseline. Treatment?

I used bleach cream on my face last night. Today, I woke up with some scars on face and my skin is irritated. I keep on wanting to itch but then stop because I don t want any permanent scarring on my face. I have been using Vaseline to calm my skin. Will my face be permanently scarred? Am I doing it right? Any other suggestions? How long will it be till my face goes back to normal?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
thanks for posting your query.

whaat you might be having following the bleach cream are not scars but maybe pigmentation.

your skin has reacted to the bleach cream.

make sure you wash it off thoroughly.

also application of cortisone cream twice a day for a week will calm the skin down.
it may take upto 2 weeks to recover, in case the pigmentation is excessive you may need to be started on oral medications for which you will have to visit your doctor.

if you take proper treatment in time, permenant effects can be avoided.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor